# SDR 03FDEA00341

- Difficulty date: March 19, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47836
- Aircraft time: 75,249 hours, 20,133 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AJK7016505
- Part serial: 794893
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER APPROX 3 HRS OF FLT WHILE CRUISING AT FL 330 NO 1 HYD SYSTEM QTY SLOWLY  DECREASED FROM 6.0 GALS TO 2.8 GALS AND STILL SLOWLY DECREASING. TURNED OFF #1   HYD PUMPS C/W RED TABS. TURNED PUMPS ON FOR LANDING, CONFIGURATION TO FLAP 35 EXTENSION NOTED   2.3 GALS ON FINAL APPROACH.    REPLACED HYD LINE ASSY  PER M.M.20-10-01-2, TYPE 2 REPAIR. SERVICED #1 HYD SYSTEM   AND OP'S AND LEAK CHECKED NO LEAKS NOTED A/C OK FOR SERVICE.
